V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, Grundlehrender Mathematischen Wissenschaften vol, vol.250

W. Barth, C. Peters, and A. , Van de Ven, Compact complex surfaces, 1984.

M. Belliart, I. Liousse, and F. Loray, Conformal flows on C, 0 and hexagonal 3-webs. Web theory and related topics, World Sci. Publ, pp.92-105, 1996.

J. Briançon, Extensions de Deligne pour les croisements normaux. ´ Eléments de la théorie des systèmes différentiels géométriques, pp.149-164, 2004.

R. Bryant, M. Dunajski, and M. Eastwood, Metrisability of two-dimensional projective structures, Journal of Differential Geometry, vol.83, issue.3, pp.465-499, 2009.
DOI : 10.4310/jdg/1264601033

URL : https://doi.org/10.4310/jdg/1264601033

R. Bryant, G. Manno, and V. Matveev, A solution of a problem of Sophus Lie: normal forms of two-dimensional metrics admitting two projective vector fields, Mathematische Annalen, vol.18, issue.3, pp.437-463, 2008.
DOI : 10.4310/MRL.2002.v9.n1.a5

M. Brunella, Birational Geometry of Foliations, Publicaçoes Matemáticas do IMPA. Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro Cartan, Les sous-groupes des groupes continus de transformations. Ann. Scient. ´ Ec, 2004.
DOI : 10.1007/978-3-319-14310-1

. Norm and . Sup, 57-194. [9] ´ E. Cartan, Sur les variétésvariétés`variétésà connexion projective, Bulletin de la S.M.F, vol.25, pp.52-205, 1908.

G. Casale, The Galois groupoid of Picard-Painlevé VI equation. Algebraic, analytic and geometric aspects of complex differential equations and their deformations. Painlevé hierarchies, RIMS Kôkyûroku Bessatsu B2, Res. Inst. Math. Sci. (RIMS), pp.15-20, 2007.

D. Dumas and I. Lect, Complex projective structures Handbook of Teichmüller theory, Math. Theor. Phys, vol.13, pp.455-508, 2009.

M. F. Luza, On the density of second order differential equations without algebraic solutions on $\mathbb{P}^2$, Publicacions Matem??tiques, vol.55, pp.163-183, 2011.
DOI : 10.5565/PUBLMAT_55111_08

M. F. Luza and F. Loray, On the number of fibrations transverse to a rational curve in complex surfaces, Comptes Rendus Mathematique, vol.354, issue.5, pp.470-474, 2016.
DOI : 10.1016/j.crma.2016.03.002

URL : https://hal.archives-ouvertes.fr/hal-01310715

M. F. Luza and P. Sad, Positive Neighborhoods of Rational Curves, Bulletin of the Brazilian Mathematical Society, New Series, vol.27, issue.1, pp.103-110, 2017.
DOI : 10.1007/BF01087535

URL : https://hal.archives-ouvertes.fr/hal-01494587

W. Fischer and H. Grauert, Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten, 16] H. Grauert, ¨ Uber Modifikationen und exzeptionelle analytische Mengen. Math. Ann, pp.89-94, 1962.

N. Hitchin, Geometrical aspects of Schlesinger's equation, Journal of Geometry and Physics, vol.23, issue.3-4, pp.287-300, 1997.
DOI : 10.1016/S0393-0440(97)80005-8

J. C. Hurtubise and N. Kamran, Projective connections, double fibrations, and formal neighbourhoods of lines, Mathematische Annalen, vol.77, issue.1, pp.383-409, 1992.
DOI : 10.1007/BF01444628

W. Kry´nskikry´nski, Webs and projective structures on a plane, Differential Geometry and its Applications, pp.133-140, 2014.

S. Kobayashi and T. Ochiai, Holomorphic projective structures on compact complex surfaces, Mathematische Annalen, vol.26, issue.1, pp.75-94, 1980.
DOI : 10.1007/BFb0069331

K. Kodaira, A Theorem of Completeness of Characteristic Systems for Analytic Families of Compact Submanifolds of Complex Manifolds, The Annals of Mathematics, vol.75, issue.1, pp.146-162, 1962.
DOI : 10.2307/1970424

S. Lie, Untersuchungen ???ber geod???tische Curven, Mathematische Annalen, vol.20, issue.3, pp.357-454, 1882.
DOI : 10.1007/BF01443601

R. Liouville, Sur les invariants de certaineséquationscertaineséquations différentielles et sur leurs applications, Journal de l' ´ Ecole Polytechnique, vol.59, pp.7-76, 1889.

S. R. Lebrun-jr, Spaces of complex geodesics and related structures

F. Loray, Sur les Th??or??mes I et II de Painlev??, Contemporary Mathematics, vol.389, pp.165-190, 2005.
DOI : 10.1090/conm/389/07278

M. Mazzocco, Picard and Chazy solutions to the Painlev?? VI equation, Mathematische Annalen, vol.321, issue.1, pp.157-195, 2001.
DOI : 10.1007/PL00004500

URL : http://arxiv.org/pdf/math/9901054

M. B. , Mishustin, Neighborhoods of the Riemann sphere in complex surfaces, Funct. Anal. Appl, vol.27, pp.176-185, 1993.

I. Nakai, Curvature of curvilinear 4-webs and pencils of one forms: Variation on a theorem of Poincar???, Mayrhofer and Reidemeister, Commentarii Mathematici Helvetici, vol.73, issue.2, pp.177-205, 1998.
DOI : 10.1007/s000140050051

J. V. Pereira and L. Pirio, An invitation to web geometry, Publicações Matemáticas do IMPA. Instituto Nacional de Matemática Pura e Aplicada (IMPA), 2009.
URL : https://hal.archives-ouvertes.fr/hal-01120706

V. I. , Savel'ev, Zero-type embeddings of the sphere into complex surfaces, Mosc. Univ. Math. Bull, vol.37, pp.34-39, 1982.